MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FULL RADIUS BLADE 5.5MM SER 3000; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. FULL RADIUS BLADE 5.5MM SER 3000; SAW, POWERED, AND ACCESSORIES
Catalog Number 7206010
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: internal complaint reference: case-(b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a shoulder procedure, one (1) full radius blade 5.5mm was having metal shaving issues.It is unknown if there was a back up device available or if there was a delay.No further complications were reported.
 
Additional Manufacturer Narrative
H11: h2: additional information on: b5, e1, e2, e3, h6 (clinical code & impact code) & corrected data on: b1, b2 & h1.
 
Event or Problem Description
It was reported that during a shoulder procedure, one (1) full radius blade 5.5mm was having metal shaving issues, it was able to see the metal debris laying on the cuff as a result, and there were metal shavings left inside the patient.The procedure was resumed, after a delay less than or equal to 30 minutes, with a s+n back-up device.No further complications were reported.

Brand Name
FULL RADIUS BLADE 5.5MM SER 3000
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22303319
Report Number1219602-2025-01551
Device Sequence Number4437340
Product Code HAB
UDI-Device Identifier03596010440235
UDI-Public3596010440235
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7206010
Device Lot Number51267559
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown